# SDR MASA2010062900707

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 17,606 hours, 13,494 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 4
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 TIRE BLEW UPON TAKEOFF FROM PHX.  PILOT DIDN'T REALIZE THAT THE TIRE WAS BLOWN UNTIL LANDING IN TUS.  DURING LANDING THE PILOT NOTED THAT THE PLANE LISTED SLIGHTLY AND WAS A BIT SLUGGISH DURING TAXI.  MX REPLACED THE NR 3 AND 4 TIRES.
